# SDR ASOA20150327010

- Difficulty date: March 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 479
- Aircraft time: 33,357 hours, 25,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 BATTERY CHASSIS ASSEMBLY TRAY.  OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
